# SDR USAA030184

- Difficulty date: August 28, 2003
- Submitted: September 30, 2003
- Operation: Air carrier
- Aircraft: N417US
- Make and model: Boeing 737401
- Aircraft serial: 23984
- System (JASC): 5553 · Vertical Stabilizer, Attach Fittings
- Part: Fitting
- Part number: AMS4640
- Condition: Corroded
- Location: Vertical Stab
- Part time: 40,788 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND FITTING CORODED 1 INCH BETWEEN LAYERS, VERT STAB RT AFT OUTBOARD ATTACH POINT BETWEEN T-FITTING AND CLEVIS.  OVERSIZED PART, REMOVED AND REPLACED BUSHING PER SRM 55-30-90 AND EA 76801.  CORROSION LEVEL 1, TASK NR C55-706-11.  (M)
